MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F; INTRODUCER, CATHETER
Model Number 405112
Medical Device Problem Codes Difficult to Insert (1316); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant devices: peel-away introducer kit, 8f x2.
 
Event or Problem Description
Related manufacturing ref: 3005334138-2021-00505, 3005334138-2021-00506.During a pacemaker implant procedure, two dilators would not fit into the sheaths which caused a delay in the procedure.A third device was obtained and tested outside the patient and the same issue occurred.A fourth device was used to complete the procedure with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the loose or intermittent connection remains unknown.
 
Event or Problem Description
During a pacemaker implant procedure, two dilators would not click or stay on the sheath which caused a delay in the procedure.A third device was obtained and tested outside the patient and the same issue occurred.A fourth device was used to complete the procedure with no adverse consequences to the patient.

Brand Name
PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12300104
Report Number3005334138-2021-00504
Device Sequence Number4002864
Product Code DYB
UDI-Device Identifier05414734204125
UDI-Public05414734204125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number405112
Device Catalogue Number405112
Device Lot Number7681590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1